# SDR 71535

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: 10675YV
- Aircraft time: 16,511 hours, 29,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PASSENGER DOOR WILL NOT RELEASE THE RELEASE LOCK.  FOUND BEFORE CHECK FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE RELEASE MECHANISM BUTTON ASSY.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
